# SDR 96ZZZX5560

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N915DW
- Make and model: Cessna 421B
- Aircraft serial: 421B0914
- Engine: Cont GTSIO520H
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 633723019A
- Condition: Misdrilled
- Location: Nr 3 Cylinder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIR IN ADJACENT AREA, FUEL STAINS WERE NOTED AT NR 3 CYLINDER INJECTOR WHERE IT THREADS INTO CYLINDER HEAD. WHILE REMOVING THE INJECTOR, IT BROKE OFF AT THREADS.  FURTHER INSP OF INJECTOR REVEALED THE ORIFICE IN THE OUTLET OF THE INJECTOR IS DRILLED OFF-CENTER.  SUBMITTER STATED FAILURE OF INJECTOR IN THIS AREA IS POTENTIALLY CATASTROPHIC DUE TO RAW FUEL LEAKING OVER THE TOP OF THE ENGINE. INJECTORS SHOULD BE INSP CLOSELY WHEN CLEANED OR AFTER RECEIVING FROM OVERHAUL FACILITY.
